# SDR DALA2024011800756

- Difficulty date: January 18, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 20,852 hours, 9,763 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3014 SEAT EMERGENCY LIGHT INOP @ 34C. CORRECTIVE ACTION: REPAIRED WIRE CONNECTION PER A321 AMM 33-52. (5051024)
